# SDR DALA2016051103849

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES ON BUSHINGS ON RT ELEVATOR HINGE FITTINGS BS XE=49.  AYP, CARD 1, ZONE 340. UPPER BUSHING AT BS XE=49 ON RT ELEVATOR HINGE FITTING WAS CLEANED IAW PS 900-1-2-1 NR 001 AND DAMAGE WAS NOT FOUND.  LOWER BUSHING AT BS XE=49 ON RT ELEVATOR HINGE FITTING WAS REPLACED WITH REF CARD NR 25 A/C ZONE 340.
